![]() |
Volumn 65, Issue 3, 2002, Pages
|
Purely imaginary eigenvalues of Zakharov-Shabat systems
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPLEX NUMBERS;
COMPLEX VALUED FUNCTIONS;
FIRST-ORDER DIFFERENTIAL EQUATIONS;
INVERSE SCATTERING TRANSFORM (IST) THEORY;
DIFFERENTIAL EQUATIONS;
INTEGRAL EQUATIONS;
NUMBER THEORY;
SOLITONS;
THEOREM PROVING;
EIGENVALUES AND EIGENFUNCTIONS;
|
EID: 41349122386
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.65.036607 Document Type: Article |
Times cited : (74)
|
References (16)
|